# SDR AALA201911029010

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 24,142 hours, 9,636 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: O-Ring
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRANGE ODOR (LIKE BURNING PLASTIC) FOUND THROUGHOUT INTERIOR OFAIRCRAFT UPON CREW ARRIVAL. REMOVED APU COOLING FAN, REPLACED O-RINGS, REFERENCE IPC 49-52-09-1, ITEMS 80 & 100. REINSTALLED APU COOLING FAN. OPS CHECK GOOD, NO LEAKS NOTED. ALL DONE IAW AMM 49-52-51-400-002A.
